# SDR USAA2014010600020

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 39,456 hours, 23,092 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transducer
- Part number: 342300M01
- Part serial: 6024
- Condition: Faulty
- Location: Zone 200
- Part time: 39,456 hours, 23,092 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO UVF, CREW REPORTED AN ECAM.  F/CTL AILERON SERVO FAULT.  FLIGHT RETURNED TO FIELD AT PHL & LANDED WITHOUT INCIDENT.  RECEIVED CFDS POST FLIGHT REPORTS.   LAST LEG, ELAC 1 OR INPUT OF LT PEDALS TRANSDUCER UNIT 25CE1 FAULTS. TROUBLESHOOTING IAW TSM TASK 27-10-00-810-801-A.  R & R LT PEDAL TRANSDUCER UNIT 25CE1 IAW AMM 27-92-15-000-001-A & 27-92-15-400-001-A.  GND CHECKS SATISFACTORY.  REVIEWED FINDINGS WITH MOC.  NO FURTHER FAULTS INDICATED AT THIS TIME.
